# SDR AALA201810019050

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 15,913 hours, 3,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHT IAW PS21 AND FOUND THREE OVERHEAD LIGHTS AT 203WL, 204WL AND 205WL INOPERATIVE.  MAINTENANCE FOUND LIGHT ASSEMBLY WIRED WRONG AND WIRED LIGHT ASSEMBLY IAW AWM 33-51-02.
